# SDR QXEA2017012300025

- Difficulty date: January 7, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N449QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4410
- Aircraft time: 11,468 hours, 12,186 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210109
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 8 NEEDS REPLACEMENT PN 85338210-109. REMOVED SEAT TRACK NR 8 REF SRM 51-41-00, 51-40-15, 51-42-05. INSTALLED SEAT TRACK NR 8 REF SRM 1-41-00, 51-40-15, 51-42-05. REMOVES SPLICE MEMBERS COMMON TO SEAT TRACK NR 7 AND NR 8 REF SRM 51-41-05, 51-41-00, 51-40-15. INSTALLED SPLICE MEMBERS COMMON TO SEAT TRACK NR 7 AND NR 8 REF SRM 51-42-05, 51-41-00, 51-40-15. REMOVE SPLICE MEMBERS COMMON TO SEAT TRACK NR 8 AND NR 9 REF SRM 51-42-05, 51-40-17, 51-40-00. INSTALLED SPLICE MEMBERS COMMON TO SEAT TRACK 8 AND 9 REF SRM 51-42-05, 51-40-07, 51-41-00. LOCATED AND DRILLED NEW SEAT TRACK 8 REF SRM 51-40-07.
